# SDR XNOA01094

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER AFT CARGO FIRE WARNING AFTER TAKEOFF.  TRANSFERRED TO DMI 2844 IAW ENA 727 MEL 26-19 CAT-C PLACARDS INSTALLED.
